A note on subparacompact spaces.

Buhagiar, D.; Lin, S.

Matematichki Vesnik (2000)

  • Volume: 52, Issue: 3-4, page 119-123
  • ISSN: 0025-5165

How to cite


Buhagiar, D., and Lin, S.. "A note on subparacompact spaces.." Matematichki Vesnik 52.3-4 (2000): 119-123. <http://eudml.org/doc/258143>.

author = {Buhagiar, D., Lin, S.},
journal = {Matematichki Vesnik},
keywords = {subparacompact space; semi-stratifiable space; isocompact space},
language = {eng},
number = {3-4},
pages = {119-123},
publisher = {Drushtvo Matematichara Srbije - SR Jugoslavija},
title = {A note on subparacompact spaces.},
url = {http://eudml.org/doc/258143},
volume = {52},
year = {2000},

AU - Buhagiar, D.
AU - Lin, S.
TI - A note on subparacompact spaces.
JO - Matematichki Vesnik
PY - 2000
PB - Drushtvo Matematichara Srbije - SR Jugoslavija
VL - 52
IS - 3-4
SP - 119
EP - 123
LA - eng
KW - subparacompact space; semi-stratifiable space; isocompact space
UR - http://eudml.org/doc/258143
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.